# SDR ABXA070020

- Difficulty date: January 12, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- Aircraft time: 61,117 hours, 57,603 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911301501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER OUTBOARD SPAR CAP CORRODED, RIVETS POPPED, CUPPED AND SKIN BULGING AT XRS 509.  REPAIRED LEFT WING LOWER OUTBOARD SPAR CAP IAW REA D957-55323MR.
